# SDR DALA2023083107129

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 84,637 hours, 30,232 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5648 -DIV/HYD/DE- TO DEN DUE TO LOSS OF LEFT HYDRAULIC SYSTEM FLUID. REQUIRED ALTERNATE GEAR EXTENSION. CORRECTIVE ACTION: REPLACED NOSE LANDING GEAR DOOR ACTUATOR HOSE.
